# SDR UALA2009123004058

- Difficulty date: December 29, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 32,841 hours, 4,053 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 2960034101U1
- Part serial: 101
- Condition: Inoperative
- Location: Edp Supply
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGING DRIVEN PUMP SUPPLY VALVE INOPERATIVE.  REPLACED ENG DRIVE PUMP SHUTOFF VALVE. OPOS CHECKED GOOD
